Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Having fever, fatigue and loss of appetite. Can fever be because of consuming thyrnorm tab?

i am 45 year old female. i am taking 100mg thyronorm and storvas 10mg from last 3years. now from last 3 months i am having fever which reaches maximum of 99.6. In the morning it is less than normal and then rises at 12 noon and then after 2hours come down to normal. again at 4: 30 pm it rises and gradually within 3 or 4 hours comes down. I hav no fatigue , no reduction in appetite . blood tests are showing all negative. Can my fever be becose of thyronorm?
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Dear sir/madam

If you are hypothyroid patient and taking tablet thyronorm in adequate dosage then it is ok, actually IF you take it more than the requirement then it will increase body metabolism.
Increase in the body temperature will cause raise in the body temperature. So that might be causing fever.
Try to reduce he dosage for some days
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor